MathSciNet Relay Station
MathSciNet bibliographic data
MR2295444 (2007m:13031) 13H15 (13A30)
Achilles, R.; Manaresi, M. Generalized Samuel multiplicities and applications. Rend. Semin. Mat. Univ. Politec. Torino 64 (2006), no. 4, 345–372.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement